Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 152, NWS Houston/Galveston, TX

August 10, 20125 counties in Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at Aug 10, 2012, 6:14 PM CDT for 5 counties in Texas. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2012, 6:14 PM CDT (23:14 UTC)
Expired
Aug 10, 2012, 7:00 PM CDT
In force
46 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Austin County, TX, Colorado County, TX, Harris County, TX, Montgomery County, TX, Waller County, TX

The radar

The Houston radar (KHGX), 113 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 6:20 PM CDTTSTM WND DMG1 Se Bellville, TXTREES DOWN ON LINE STREET.
Aug 10, 7:10 PM CDTTSTM WND DMG6 Ne Katy, TXONE AND A HALF INCH DIAMETER TREE LIMBS DOWN NEAR THE INTERSECTION OF KATY HOCKLEY AND LONGENBAUGH ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 4:31 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 11.2 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2012-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 855 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2012-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
855 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1067 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

533 
WUUS54 KHGX 102314
SVRHGX
TXC015-089-201-339-473-110000-
/O.NEW.KHGX.SV.W.0152.120810T2314Z-120811T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
614 PM CDT FRI AUG 10 2012

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN AUSTIN COUNTY IN SOUTHEAST TEXAS...
  NORTHEASTERN COLORADO COUNTY IN SOUTHEAST TEXAS...
  NORTHWESTERN HARRIS COUNTY IN SOUTHEAST TEXAS...
  SOUTHWESTERN MONTGOMERY COUNTY IN SOUTHEAST TEXAS...
  WALLER COUNTY IN SOUTHEAST TEXAS...

* UNTIL 700 PM CDT

* AT 611 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES
  SOUTHWEST OF PINEHURST TO 11 MILES SOUTHWEST OF BELLVILLE...AND 
  MOVING SOUTH AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SEALY...PRAIRIE VIEW...BELLVILLE...BROOKSHIRE...WALLER...
  SAN FELIPE...PINE ISLAND...PATTISON...AND STAGECOACH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 2990 9650 3021 9572 2986 9566 2973 9604
      2951 9657
TIME...MOT...LOC 2311Z 0DEG 20KT 3012 9581 2987 9644 

$$

40
1 follow-up statement
118 
WWUS54 KHGX 102325
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
625 PM CDT FRI AUG 10 2012

TXC015-089-201-339-473-110000-
/O.CON.KHGX.SV.W.0152.000000T0000Z-120811T0000Z/
HARRIS TX-MONTGOMERY TX-WALLER TX-COLORADO TX-AUSTIN TX-
625 PM CDT FRI AUG 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM
CDT FOR NORTHWESTERN HARRIS...SOUTHWESTERN MONTGOMERY...WALLER...
NORTHEASTERN COLORADO AND SOUTHEASTERN AUSTIN COUNTIES...

AT 621 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
EAST OF WALLER TO 9 MILES NORTHEAST OF COLUMBUS...AND WERE MOVING 
SOUTH AT 25 MPH. THE MOST SEVERE STORM WAS LOCATED OVER AND NEAR THE 
TOWN OF WALLER.

LOCATIONS IMPACTED INCLUDE...
SEALY...PRAIRIE VIEW...BELLVILLE...BROOKSHIRE...WALLER...SAN
FELIPE...PINE ISLAND...PATTISON...AND STAGECOACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR 
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM.  MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 2990 9650 3021 9572 2986 9566 2973 9604
      2951 9657
TIME...MOT...LOC 2321Z 0DEG 20KT 3006 9581 2981 9644 

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 4:35 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Aug 10, 4:35 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
435 PM CDT FRI AUG 10 2012

.UPDATE...
QUICK UPDATE TO THE ZONES TO INCLUDE SEVERE THUNDERSTORM WATCH
#572 IN EFFECT FOR MOST OF SOUTHEAST TEXAS THROUGH MIDNIGHT
TONIGHT. 38

&&

.PREV DISCUSSION... /ISSUED 335 PM CDT FRI AUG 10 2012/

DISCUSSION...
AT 20Z...SCATTERED THUNDERSTORMS BEGINNING TO FIRE ALONG A PRE-
FRONTAL TROF OVER WALKER...SAN JAC AND POLK COUNTIES. THE MAIN FRONT
IS CURRENTLY POSITIONED ROUGHLY ALONG A TEMPLE TO PALESTINE LINE.
THESE STORMS ARE MOVING INTO A VERY HEATED AND MORE MOIST DOWNSTREAM
ENVIRONMENT (SE'ERN FORECAST AREA)...A GOOD TIME FOR PROPAGATING
CELLS AND SUBSEQUENT OUTFLOW TO INITIATE STRONG TO BRIEF SEVERE
STORMS OVER THE NEXT 4 TO 6 HOURS. SPS'S ALREADY OUT TO COVER ABOVE
ACTIVITY...BUT READIED TO RAMP IT UP IF NECESSARY. THIS MORNING'S
HGXHWO COVERS THREATS OF DOWNBURST WINDS AND LOCALLY HEAVY RAINFALL.

A BORDERLINE HEAT ADVISORY SITUATION AS MANY TOPED OUT IN THE
105-110 F HEAT INDEX REALM TODAY UNDER CLEAR SKIES AND LIGHT
SOUTHWESTERLY WINDS. DRIER AIR FILTERING IN FROM THE NORTH WILL
REGULATE MANY SATURDAY INTERIOR HEAT INDICES TO UNDER 105F...
ALTHOUGH MANY (NEAR) COASTAL LOCALES WILL AGAIN NEAR 108F. HAVE
HELD OUT ON ISSUING AN EARLY WEEKEND HEAT ADVISORY AS FEEL THE
REMNANTS OF TONIGHT'S FRONT WILL WASH OUT THROUGH THE EARLY
AFTERNOON...MODIFYING THE MARITIME AIR MASS AS A MORE ONSHORE
(SSE) FLOW PREVAILS DURING THE PEAK HEATING HOURS OF 19-23Z.
NEVERTHELESS...UPPER RIDGING WILL BE THE DOMINANT WEEKEND WEATHER
DRIVER AND KEEP THE MAJORITY OF US HOT AND DRY. WITH NO FORESEEABLE
SYNOPTIC BOUNDARIES COMING THROUGH THE REGION...THE ONGOING CAVEAT
THROUGH THE REMAINDER OF THE PERIOD WILL BE DIURNAL SEA BREEZE-INDUCED
CONVECTION. 31

MARINE...
THE FRONTAL BOUNDARY OVER N TX IS EXPECTED TO DIP INTO SE TX TONIGHT
AND SATURDAY. THE LATEST MODEL GUIDANCE KEEPS THE FRONT INLAND
ALTHOUGH THE PREFRONTAL TROUGH MAY WORK ITS WAY BRIEFLY OFF THE
COAST. IMPACTS TO THE MARINE LOCATIONS WILL MAINLY BE A BRIEF
SHIFT IN THE WINDS TO THE SOUTHWEST AND WEST AND THE CHANCES FOR
ISOLATED SHOWERS AND THUNDERSTORMS. ONSHORE WINDS ARE EXPECTED BY
SUNDAY. 40

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      76 100  77 100  78 /  10  10  10  10  10
HOUSTON (IAH)              75  96  77  95  78 /  30  20  10  20  10
GALVESTON (GLS)            82  93  81  91  82 /  30  20  20  20  20

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...38
Hazardous weather outlook, Aug 10, 10:42 AM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1042 AM CDT FRI AUG 10 2012

TXZ163-164-176>179-195>200-210>214-226-227-235>238-111545-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
1042 AM CDT FRI AUG 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

...SLIGHT RISK FOR ISOLATED SEVERE THUNDERSTORMS...

.DAY ONE...TODAY AND TONIGHT

A NORTHERN TEXAS FRONTAL BOUNDARY WILL SLOWLY MOVE SOUTH THIS
AFTERNOON AND MAY BECOME THE FOCUS FOR DOWNSTREAM THUNDERSTORM
INITIATION. ISOLATED STORMS WILL DEVELOP WITHIN A VERY UNSTABLE
AIR MASS AND COULD BE CAPABLE OF PRODUCING STRONG DAMAGING WINDS.
THE THREAT FOR STRONGEST STORMS WILL COMMENCE PAST MID AFTERNOON
AND WILL CONTINUE INTO THE EARLY EVENING. STORMS WILL BE SLOW
MOVING AND CAPABLE OF BRIEF HEAVY DOWNPOURS. THE HIGHEST LIKELIHOOD
OF STRONG TO SEVERE THUNDERSTORMS WILL BE OVER AREAS NORTH OF A
BRENHAM TO LIVINGSTON LINE...MOVING SOUTH TO SOUTHEAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATTER THIS AFTERNOON INTO THE
EARLY EVENING.

In the hours before

Special weather statement, Aug 10, 4:20 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
420 PM CDT FRI AUG 10 2012

TXZ178-179-200-102200-
POLK TX-SAN JACINTO TX-LIBERTY TX-
420 PM CDT FRI AUG 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POLK...EAST
CENTRAL SAN JACINTO AND NORTH CENTRAL LIBERTY COUNTIES UNTIL 500
PM CDT...

AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM 10 MILES EAST OF LIVINGSTON...
MOVING SOUTH AT 20 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS OVER 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GOODRICH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 3048 9460 3049 9473 3042 9471 3034 9483
      3066 9498 3086 9462 3052 9454
TIME...MOT...LOC 2118Z 349DEG 16KT 3071 9476

DR
Local storm report, Aug 10, 4:53 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
453 PM CDT FRI AUG 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             NEW WAVERLY             30.54N 95.48W
08/10/2012  E0.50 INCH       WALKER             TX   TRAINED SPOTTER

&&

PKUHN
Special weather statement, Aug 10, 5:18 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
518 PM CDT FRI AUG 10 2012

TXZ197-210-211-102245-
COLORADO TX-WASHINGTON TX-AUSTIN TX-
518 PM CDT FRI AUG 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLORADO...
SOUTHWESTERN WASHINGTON AND NORTHWESTERN AUSTIN COUNTIES UNTIL 545
PM CDT...

AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF RAPIDLY DEVELOPING STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM BRENHAM TO WESLEY...AND MOVING SOUTH AT 25 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BRENHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN LEAGUE CITY .

&&

LAT...LON 2978 9673 2996 9657 3004 9662 3012 9664
      3021 9631 2989 9644
TIME...MOT...LOC 2213Z 352DEG 23KT 3016 9634 3006 9668

40
Local storm report, Aug 10, 5:28 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
528 PM CDT FRI AUG 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             NEW WAVERLY             30.54N 95.48W
08/10/2012  E0.50 INCH       WALKER             TX   TRAINED SPOTTER

0507 PM     HAIL             SSW MONTGOMERY          30.39N 95.70W
08/10/2012  E0.75 INCH       MONTGOMERY         TX   AMATEUR RADIO

            PENNY SIZE HAIL REPORTED AT THE CORNER OF FM 149 AND EVA
            STREET.

&&

PKUHN
Special weather statement, Aug 10, 5:53 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
553 PM CDT FRI AUG 10 2012

TXZ210-211-102330-
COLORADO TX-AUSTIN TX-
553 PM CDT FRI AUG 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLORADO AND WESTERN
AUSTIN COUNTIES UNTIL 630 PM CDT...

AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 13 MILES WEST OF BELLVILLE...MOVING SOUTH AT
20 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLUMBUS AND WEIMAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2993 9659 2996 9657 2998 9657 3007 9637
      2991 9643 2989 9639 2972 9622 2963 9638
      2970 9681
TIME...MOT...LOC 2252Z 352DEG 15KT 2990 9648

40
Local storm report, Aug 10, 6:11 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
611 PM CDT FRI AUG 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             NEW WAVERLY             30.54N 95.48W
08/10/2012  E0.50 INCH       WALKER             TX   TRAINED SPOTTER

0455 PM     TSTM WND DMG     NAVASOTA                30.39N 96.09W
08/10/2012                   GRIMES             TX   LAW ENFORCEMENT

            TREES DOWN.

0507 PM     HAIL             SSW MONTGOMERY          30.39N 95.70W
08/10/2012  E0.75 INCH       MONTGOMERY         TX   AMATEUR RADIO

            PENNY SIZE HAIL REPORTED AT THE CORNER OF FM 149 AND EVA
            STREET.

&&

PKUHN

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 3:12 PM CDTSpecial Weather StatementHGXSan Jacinto48 min
Aug 10, 3:30 PM CDTSevere Thunderstorm WarningHGXMontgomery, San Jacinto, Walker30 min
Aug 10, 3:59 PM CDTSevere Thunderstorm WarningHGXLiberty, Montgomery, Polk, San Jacinto, Walker46 min
Aug 10, 4:12 PM CDTSevere Thunderstorm WarningHGXGrimes, Montgomery, Walker, Waller33 min
Aug 10, 4:20 PM CDTSpecial Weather StatementHGXPolk40 min
Aug 10, 4:41 PM CDTSevere Thunderstorm WarningHGXGrimes, Harris, Montgomery, San Jacinto, Walker, Waller49 min
Aug 10, 4:44 PM CDTSevere Thunderstorm WarningHGXPolk46 min
Aug 10, 5:11 PM CDTSevere Thunderstorm WarningHGXAustin, Grimes, Harris, Waller, Washington19 min
Aug 10, 5:18 PM CDTSpecial Weather StatementHGXAustin27 min
Aug 10, 5:32 PM CDTSevere Thunderstorm WarningHGXAustin, Brazos, Grimes, Harris, Montgomery, Waller and 1 more43 min
Aug 10, 5:53 PM CDTSpecial Weather StatementHGXAustin37 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.